Comparison principle and constrained radial symmetry for the subdiffusive p-laplacian
Greco, Antonio (Università di Cagliari. Department of Mathematics and Informatics)

Data: 2014
Resum: A comparison principle for the subdiffusive p-Laplacian in a possibly non-smooth and unbounded open set is proved. The result requires that the involved suband supersolution are positive, and the ratio of the former to the latter is bounded. As an application, constrained radial symmetry for overdetermined problems is obtained. More precisely, both Dirichlet and Neumann conditions are prescribed on the boundary of a bounded open set, and the Neumann condition depends on the distance from the origin. The domain of the problem, unknown at the beginning, turns out to be a ball centered at the origin if a positive solution exists. Counterexamples are also discussed.
Drets: Tots els drets reservats
Llengua: Anglès
Document: article ; recerca ; publishedVersion
Matèria: Subdiffusive p-Laplacian ; Comparison principle ; Overdetermined problems ; Radial symmetry
Publicat a: Publicacions matemàtiques, Vol. 58, Núm. 2 (2014) , p. 485-498, ISSN 0214-1493

Adreça original:
DOI: 10.5565/PUBLMAT_58214_24
DOI: 10.5565/287187

14 p, 332.0 KB

El registre apareix a les col·leccions:
Articles > Articles publicats > Publicacions matemàtiques
Articles > Articles de recerca

 Registre creat el 2014-07-10, darrera modificació el 2017-10-15

   Favorit i Compartir